# SDR USAA2013042500007

- Difficulty date: April 24, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 5,397 hours, 1,794 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3105
- Condition: Failed
- Location: R2 Door Slide
- Part time: 5,397 hours, 1,794 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE, FLIGHT ATTENDANT FOUND R2 SLIDE PRESSURE IN THE AMBER.  REMOVED AND REPLACED DOOR SLIDE RESERVOIR IAW MM 25-62-49.  VENDOR CONFIRMED FAILURE OF DOOR SLIDE RESERVOIR.
